Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 26, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2007, 4:47 PM CDT for 4 counties in Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2007, 4:47 PM CDT (21:47 UTC)
- Expired
- Jun 18, 2007, 5:28 PM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 182147 SVRMKX WIC079-089-131-133-182245- /O.NEW.KMKX.SV.W.0026.070618T2147Z-070618T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 447 PM CDT MON JUN 18 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN NORTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN * UNTIL 545 PM CDT * AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MENOMONEE FALLS...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... THIENSVILLE AND MEQUON BY 500 PM CDT... CEDARBURG BY 505 PM CDT... GRAFTON BY 510 PM CDT... SAUKVILLE AND NEWBURG BY 515 PM CDT... PORT WASHINGTON BY 520 PM CDT... FREDONIA BY 525 PM CDT... LAT...LON 4309 8821 4306 8786 4355 8778 4354 8803 $$ CRAVEN
4 follow-up statements
000 WWUS53 KMKX 182154 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 454 PM CDT MON JUN 18 2007 WIC079-089-131-133-182245- /O.CON.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/ WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE- 454 PM CDT MON JUN 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHERN MILWAUKEE...NORTHEASTERN WAUKESHA...OZAUKEE AND SOUTHEASTERN WASHINGTON COUNTIES... AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MENOMONEE FALLS... MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... THIENSVILLE AND MEQUON BY 500 PM CDT... CEDARBURG BY 505 PM CDT... GRAFTON BY 510 PM CDT... SAUKVILLE BY 515 PM CDT... PORT WASHINGTON BY 520 PM CDT... BELGIUM BY 530 PM CDT... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. LAT...LON 4309 8821 4306 8786 4355 8778 4354 8803 $$
000 WWUS53 KMKX 182206 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 505 PM CDT MON JUN 18 2007 WIC079-133-182215- /O.CAN.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/ WAUKESHA-MILWAUKEE- 505 PM CDT MON JUN 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND WAUKESHA COUNTIES IS CANCELLED... THE STRONGEST THUNDERSTORMS HAVE MOVED NORTH OF MILWAUKEE AND WAUKESHA COUNTIES. LAT...LON 4321 8810 4320 8790 4355 8778 4354 8803 $$ WIC089-131-182245- /O.CON.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/ WASHINGTON-OZAUKEE- 505 PM CDT MON JUN 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR OZAUKEE AND SOUTHEASTERN WASHINGTON COUNTIES... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR THIENSVILLE... MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GRAFTON BY 510 PM CDT... SAUKVILLE BY 515 PM CDT... PORT WASHINGTON AND 9 MILES SOUTHEAST OF WAUBEKA BY 520 PM CDT... 7 MILES SOUTHEAST OF FREDONIA BY 525 PM CDT... BELGIUM BY 530 PM CDT... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. LAT...LON 4321 8810 4320 8790 4355 8778 4354 8803 $$ FOWLE
000 WWUS53 KMKX 182214 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 513 PM CDT MON JUN 18 2007 WIC131-182223- /O.CAN.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/ WASHINGTON- 513 PM CDT MON JUN 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS CANCELLED... THE STRONGEST THUNDERSTORMS HAVE MOVED EAST OF WASHINGTON COUNTY. LAT...LON 4323 8804 4320 8790 4355 8778 4354 8803 $$ WIC089-182245- /O.CON.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/ OZAUKEE- 513 PM CDT MON JUN 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR OZAUKEE COUNTY... AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRAFTON...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES SOUTHEAST OF FREDONIA BY 520 PM CDT... BELGIUM BY 530 PM CDT... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. LAT...LON 4323 8804 4320 8790 4355 8778 4354 8803 $$ FOWLE
000 WWUS53 KMKX 182228 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 524 PM CDT MON JUN 18 2007 WIC089-182234- /O.CAN.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/ OZAUKEE- 524 PM CDT MON JUN 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY IS CANCELLED... SCATTERED THUNDERSTORMS NEAR PORT WASHINGTON WILL CONTINUE TO MOVE EAST OUT OVER LAKE MICHIGAN BY 530 PM. THUS THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY HAS BEEN CANCELLED. LAT...LON 4323 8804 4320 8790 4355 8778 4354 8803 $$ FOWLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:47 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 18, 2:47 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 PM CDT MON JUN 18 2007 FORECAST FOCUS ON ONGOING CONVECTION AND HEAVY RAIN POTENTIAL FOR TONIGHT. LATEST WATER VAPOR IMAGERY INDICATED DEEP UPPER LOW OVER SOUTHERN MANITOBA CANADA...WITH ELONGATED VORTICITY MAXIMUM EXTENDING FROM THE LOW THROUGH WESTERN MINNESOTA INTO EASTERN NEBRASKA. RIGHT REAR QUADRANT OF JET STREAK COMBINING WITH BEST DIFFERENTIAL VORTICITY ADVECTION TO PRODUCE LINEAR CONVECTION ALONG SURFACE COLD FRONT FROM NORTHWEST WISCONSIN TO CENTRAL IOWA. OTHER CONVECTION ALSO INITIATING IN WEAKLY CAPPED ENVIRONMENT OVER ILLINOIS INTO SOUTHERN WISCONSIN...AHEAD OF WEAK VORTICITY MAXIMUM. .TONIGHT... SHORT TERM MODELS BRING COLD FRONT ACROSS FORECAST AREA TONIGHT...EXITING THE FAR EAST BY 12Z TUESDAY. LOCAL HIGH RESOLUTION WRF/NAM AND WRF/GFS DATA DEPICTING LINEAR CONVECTION ALONG COLD FRONT TO MOVE INTO THE WESTERN FORECAST AREA BY 01Z TUESDAY. THE 3KM WRF/ARW MODEL DELAYS THE CONVECTION WITH THE FRONT UNTIL AFTER 03Z TUESDAY. THESE MODELS DO SHOW ADDITIONAL CONVECTION DEVELOPING OVER AND MOVING THROUGH THE FORECAST AREA THIS AFTERNOON AND EVENING BEFORE THE MAIN FRONTAL CONVECTION. ENVIRONMENT SEEMS BEST SUITED FOR HEAVY RAINFALL ACROSS THE AREA. MEAN LAYER CAPES OF 800 TO 1000 J/KG EXPECTED...MAINLY IN A TALL SKINNY FASHION. MODEST 0-6KM DEEP LAYER SHEAR OF 20 TO 25 KNOTS FAVORS MULTICELL STRUCTURES. PRECIPITABLE WATER VALUES OF 1.75 TO 2.00 INCHES ILLUSTRATE A VERY MOIST AIRMASS. MESO BETA ELEMENTS PER BUFKIT FORECAST SOUNDINGS INDICATE SLOW PROPAGATION OF MULTICELLS LIKELY...AND POTENTIAL FOR BACKBUILDING CELLS. THESE CELLS WOULD HAVE TRAINING POTENTIAL...GIVEN STORM MOTIONS PARALLEL TO FRONT...AND CURRENT RADAR TRENDS ACROSS NORTHERN ILLINOIS. GIVEN THE FACT THAT MOST OF THE AREA HAS BEEN RELATIVELY DRY LATELY...MAJORITY OF RAINFALL WOULD BE WELCOME. FLASH FLOOD GUIDANCE VALUES FOR ONE HOUR IN 2.50 TO 3.00 INCH RANGE...SO NOT EXPECTING WIDESPREAD FLOODING. RUNOFF IN URBAN AREAS WOULD BE THE MOST VULNERABLE TO FLOODING. SO...WILL JUST MENTION HEAVY RAINFALL IN ZONES FOR TONIGHT. .SHORT TERM...TUESDAY THROUGH THURSDAY NIGHT... COLD AIR ADVECTION BEHIND THE COLD FRONT WILL BRING A COOLER AND LESS HUMID AIRMASS INTO SOUTHERN WISCONSIN FOR TUESDAY AND WEDNESDAY. HIGH PRESSURE MOVING ACROSS THE DAKOTAS INTO CENTRAL ILLINOIS THROUGH MIDDAY WEDNESDAY SHOULD KEEP THE AREA DRY. VORTICITY MAXIMUM PUSHING THROUGH THE NORTHERN HALF OF THE STATE MAY BRUSH THE FORECAST AREA WEDNESDAY AFTERNOON AND NIGHT. 12Z NAM/WRF INDICATING POSSIBLE MCS DEVELOPMENT OVER WESTERN WISCONSIN THURSDAY AFTERNOON...MOVING SOUTHEAST ACROSS THE FORECAST AREA BY THURSDAY NIGHT. GFS KEEPS THIS ACTIVITY FURTHER SOUTHWEST OF WISCONSIN. WILL GO WITH SLIGHT CHANCE POPS FOR NOW ACROSS THE FORECAST AREA. .LONG TERM...FRIDAY THROUGH MONDAY... OVERALL UPPER LEVEL RIDGE GRADUALLY BUILDS ACROSS THE NORTHERN PLAINS LATE THIS WEEK INTO THE UPCOMING WEEKEND. MEDIUM RANGE ENSEMBLE FORECASTS SEEM TO SUPPORT THIS EVOLUTION...AS DOES HPC BLENDED FIELDS. HOWEVER...DIFFERENCES EXIST IN EVOLUTION OF SMALLER SCALE FEATURES BETWEEN INDIVIDUAL MODELS. MAIN ISSUE IS THE ECMWF MODEL SHOWING A SHORTWAVE TROUGH MOVING SOUTHEAST THROUGH THE REGION FRIDAY AND FRIDAY NIGHT. GFS AND MREF DO NOT SHOW THIS FEATURE NEARLY AS WELL. GIVEN THE UNCERTAINTIES INVOLVED...WILL GO WITH SLIGHT CHANCE POPS FOR NOW. DEPENDING ON HOW SURFACE AND UPPER AIR FEATURES ALIGN ACROSS THE REGION...COULD SEE SOME MCS DEVELOPMENT TO AFFECT SOUTHERN WISCONSIN AT TIMES LATER IN THIS PERIOD. HOWEVER...GIVEN THE USUAL CONVECTIVE FEEDBACK IN THE MODELS AND THE GENERAL RIDGING ALOFT...WILL LEAVE LATTER PORTION OF THIS PERIOD DRY. && .AVIATION...MAIN FOCUS IS ON THE CONVECTION THRU THE NIGHT. WHILE SCT CONVECTION ONGOING IN THE MOIST AND UNSTBL AMS...KEYING ON THE ONGOING LINE OF FRONTAL FORCING STORMS BETWEEN 1 AND 7Z. EXPECTING MAINLY MVFR CIGS WITH STORMS...HOWEVER SOME IFR CIGS PSBL GIVEN DEEP MOISTURE AND POTENTIAL FOR SOME HEAVIER DOWNPOURS DURG THE EVENING HOURS. COLUMN PROGGD TO DRY OUT PRETTY QUICK LATER TNGT AND WITH THE ONSET OF MIXING...WEST WINDS WILL PICK UP TO 15-25 KNOTS DURG THE MRNG. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && WOOD/COLLAR
Hazardous weather outlook, Jun 18, 4:01 AM CDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CDT MON JUN 18 2007 WIZ046-047-051-052-056>060-062>072-190900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 401 AM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS SOUTH CENTRAL WISCONSIN EARLY THIS EVENING....AND EXIT THE SOUTHEAST LATE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...OVER MOST OF SOUTHERN WISCONSIN. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT. SOME STORMS WILL LIKELY PRODUCE HEAVY RAINS. AN AIR QUALITY ADVISORY IS IN EFFECT UNTIL NOON FOR PERSONS IN WAUKESHA...MILWAUKEE...RACINE AND KENOSHA COUNTIES. AN AIR QUALITY WATCH IS IN EFFECT FOR PERSONS IN SOUTH CENTRAL AND SOUTHEAST WISCONSIN...UNTIL MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ643>646-665-190900- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 401 AM CDT MON JUN 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS SOUTH CENTRAL WISCONSIN EARLY THIS EVENING....AND EXIT THE LAKE MICHIGAN WATERS LATE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...OVER MOST OF SOUTHERN WISCONSIN. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT. SOME STORMS WILL LIKELY PRODUCE HEAVY RAINS. A SMALL CRAFT ADVISORY IS IN EFFECT LATE THIS MORNING THROUGH TONIGHT DUE TO BRISK SOUTH WINDS AHEAD OF THE FRONT AND INCREASING WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY AFTERNOON FOR GUSTY WEST WINDS. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 18, 4:10 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG SALEM 42.55N 88.11W
06/18/2007 KENOSHA WI LAW ENFORCEMENT
TREES DOWN
&&
RSCHAARLocal storm report, Jun 18, 4:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 4 NW STURTEVANT 42.74N 87.95W
06/18/2007 E0 MPH RACINE WI TRAINED SPOTTER
ESTIMATED 70 MPH GUST BY TRAINED SPOTTER. TREES AND POWER
POLES DOWN.
0415 PM TSTM WND DMG 4 NW STURTEVANT 42.74N 87.95W
06/18/2007 RACINE WI TRAINED SPOTTER
TREES AND POWER POLES DOWN.
&&
KRIZZOLocal storm report, Jun 18, 4:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 4 NW STURTEVANT 42.74N 87.95W
06/18/2007 E70 MPH RACINE WI TRAINED SPOTTER
ESTIMATED 70 MPH GUST BY TRAINED SPOTTER. TREES AND POWER
POLES DOWN.
0415 PM TSTM WND DMG 4 NW STURTEVANT 42.74N 87.95W
06/18/2007 RACINE WI TRAINED SPOTTER
TREES AND POWER POLES DOWN.
...CORRECTION TO WIND GUST...
&&
KRIZZOLocal storm report, Jun 18, 4:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 W STURTEVANT 42.70N 87.94W
06/18/2007 RACINE WI LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS SEMI TRACTOR TRAILER BLOWN OVER
AT INTERSTATE 94 AND HIGHWAY 11
&&
KRIZZOLocal storm report, Jun 18, 4:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
443 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND GST 1 SW BROOKFIELD 43.05N 88.13W
06/18/2007 E0 MPH WAUKESHA WI AMATEUR RADIO
ESTIMATED 55 TO 60 MPH GUST
&&
KRIZZOLocal storm report, Jun 18, 4:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION TO WIND GUST
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 PM CDT MON JUN 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND GST 1 SW BROOKFIELD 43.05N 88.13W
06/18/2007 E58 MPH WAUKESHA WI AMATEUR RADIO
ESTIMATED 55 TO 60 MPH GUST
&&
...CORRECTION TO WIND GUST...
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:53 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jun 18, 4:03 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 27 min |
| Jun 18, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 29 min |
| Jun 18, 4:49 PM CDT | Special Marine Warning | MKX | 49 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.